Covering a set of points by two axis-parallel boxes

Sergei Bespamyatnikh, Michael Segal

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

An efficient algorithm is presented for solving the min-max two-box problem in arbitrary dimension d≥2. The runtime of the algorithm is O(n log n+nd-1). For the plane, the algorithm is simpler than that of Glozman et al. since the only data structure used in the algorithm is a list and it runs in O(n) time after O(n log n) presorting step. The efficiency of the algorithm is based on the monotonicity of the evaluated function in the problem.

Original languageEnglish
Pages (from-to)95-100
Number of pages6
JournalInformation Processing Letters
Volume75
Issue number3
DOIs
StatePublished - 31 Aug 2000

Fingerprint

Dive into the research topics of 'Covering a set of points by two axis-parallel boxes'. Together they form a unique fingerprint.

Cite this